RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fadeeva E A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:46
Abstract pages:566
Full texts:134
References:35

http://www.mathnet.ru/eng/person23573
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/600087

Publications in Math-Net.Ru
1976
1. Yu. L. Daletskii, E. A. Fadeeva, “Hyperbolic equations with variable operator-valued coefficients”, Differ. Uravn., 12:5 (1976),  881–891  mathnet  mathscinet  zmath
1974
2. E. A. Fadeeva, “First order hyperbolic equations with constant operator coefficients”, Mat. Sb. (N.S.), 93(135):2 (1974),  254–267  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:2 (1974), 257–270
1967
3. E. A. Fadeeva, “On the Cauchy problem for a linear hyperbolic equation of first order with operator coefficients”, Uspekhi Mat. Nauk, 22:2(134) (1967),  128–130  mathnet  mathscinet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019